Alert archive / Indiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 217, NWS Louisville, KY

November 15, 2005Washington County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Nov 15, 2005, 6:37 PM EST for Washington County, Indiana. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 6:37 PM EST (23:37 UTC)
Expired
Nov 15, 2005, 7:06 PM EST
In force
29 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Washington County, IN

The radar

The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 6:50 PM ESTTSTM WND DMG5 S Salem, INTREE OVER IN 135

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 3:01 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 152338
SVRLMK
INC175-160015-
/O.NEW.KLMK.SV.W.0217.051115T2337Z-051116T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 PM EST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA

* UNTIL 715 PM EST

* AT 634 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 20 MILES SOUTHWEST OF SALEM..AND
  MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SALEM BY 655 PM

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS THUNDERSTORM. 
WHILE NOT IMMEDIATELY LIKELY...SEVERE THUNDERSTORMS CAN AND 
OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR ADVANCED WARNING. 
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY 
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON 
THE LOWEST FLOOR.

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3873 8630 3842 8630 3848 8603 3850 8591
      3874 8593

$$

SCHOTT
2 follow-up statements
000 
WWUS53 KLMK 152359
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EST TUE NOV 15 2005

INC175-160015-
/O.CON.KLMK.SV.W.0217.000000T0000Z-051116T0015Z/
WASHINGTON IN-
659 PM EST TUE NOV 15 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM EST FOR
WASHINGTON COUNTY...

AT 656 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR RUSH CREEK VALLEY...OR
ABOUT 41 MILES NORTHWEST OF LOUISVILLE...MOVING NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES NORTHWEST OF PUMPKIN CENTER BY 705 PM EST

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE 
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3873 8630 3842 8630 3848 8603 3850 8591
      3874 8593

$$

SCHOTT
000 
WWUS53 KLMK 160006
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EST TUE NOV 15 2005

INC175-160016-
/O.CAN.KLMK.SV.W.0217.000000T0000Z-051116T0015Z/
WASHINGTON IN-
706 PM EST TUE NOV 15 2005

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3873 8630 3842 8630 3848 8603 3850 8591
      3874 8593

$$

SCHOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 3:45 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Nov 15, 3:45 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EST TUE NOV 15 2005

...ACTIVE WX NEXT 12 TO 18 HOURS...WIDESPREAD SEVERE WEATHER THROUGH
THIS EVENING AND COLDER TEMPERATURES OVERNIGHT INTO WEDNESDAY...

.SHORT TERM (TONIGHT AND WEDNESDAY)

STRONG COLD FRONT MOVING ACROSS FAR EASTERN MISSOURI THIS AFTERNOON
AND INTO CENTRAL KENTUCKY OVERNIGHT. WIDESPREAD SEVERE WEATHER WILL
OCCUR ALONG AND AHEAD OF THE FRONT...WITH DAMAGING WINDS AND SOME
TORNADOES.

THE DYNAMICS ARE VERY STRONG WITH THIS SYSTEM WITH A LOW LEVEL JET
AROUND 50 KNOTS MOVING ACROSS WESTERN AND CENTRAL KENTUCKY THIS
EVENING. A STRONG UPPER LEVEL JET WILL TO OUR NORTH...CLOSER TO THE
GREAT LAKES STATES.

AT MID AFTERNOON...A LINE OF SEVERE THUNDERSTORMS WITH SUPERCELLS...
SOME TORNADIC WAS ENTERING LMK FA AND WILL RACE EAST ACROSS THE AREA
THIS EVENING. A SECOND LINE IS MOVING RAPIDLY AND WILL LIKELY CATCH
UP WITH THE FIRST LINE. SEVERE STORMS WILL INCREASE AS THE LINES
MERGE.

THE NEXT PROBLEM WILL BE THE FALLING TEMPERATURES BEHIND THE FRONT.
TEMPERATURES ARE DROPPING SOME 15 TO 20 DEGREES WITHIN 3 HOURS AFTER
FRONTAL PASSAGE. HAVE USED A BLEND OF CURRENT MOVEMENT...NAM AND RUC
FOR FRONTAL MOVEMENT AND A BLEND OF NAM AND GFS MOST AS GUIDANCE FOR
TEMPERATURES.

TEMPERATURES ON WEDNESDAY WILL RISE ONLY 5 TO 10 DEGREES OVER
MORNING LOWS AS BRISK NORTHWEST FLOW KEEPS THE INFLUX OF COLD AIR
ACROSS THE AREA.

.LONG TERM  (WEDNESDAY NIGHT THROUGH TUESDAY)

COLD AIR WILL REMAIN OVER THE AREA FOR MOST OF THE WEEK WITH A SLOW
WARMING TOWARD THE WEEKEND.

HAVE MADE ONLY A FEW CHANGES TO THE FORECAST WITH THE ONGOING SEVERE
WEATHER.

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

SCHOLZ
Hazardous weather outlook, Nov 15, 2:20 PM EST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 PM EST TUE NOV 15 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-160930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
220 PM EST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY.

...HIGH RISK OF SEVERE STORMS AND POSSIBLE TORNADOES THIS AFTERNOON
AND THIS EVENING ALONG AND WEST OF A LINE FROM FRANKFORT TO GLASGOW
...WITH A MODERATE RISK ELSEWHERE...

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AT LEAST 2 LINES OF THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE
OUTLOOK AREA LATE THIS AFTERNOON AND EVENING WITH A HIGH POTENTIAL
THAT SEVERAL STORMS WITHIN THE LINES WILL BE SEVERE AND PRODUCE
DAMAGING WINDS...LARGE HAIL AND ISOLATED STRONG TORNADOES. THE
GREATEST RISK FOR TORNADIC STORMS WITH THE FIRST LINE LATE THIS
AFTERNOON AND EARLY EVENING WOULD BE WEST OF A LINE FROM MADISON
INDIANA TO LOUISVILLE TO BOWLING GREEN.

THEN AS A COLD FRONT APPROACHES THE REGION FROM THE WEST THIS
EVENING...A SECOND LINE OF SEVERE THUNDERSTORMS IS ANTICIPATED TO
CROSS RAPIDLY THROUGH THE AREA. THERE IS POTENTIAL FOR WIDESPREAD
DAMAGING WINDS FROM 60 TO 80 MPH...ALONG WITH ISOLATED TORNADOES.
LARGE HAIL IS A LESSER THREAT. THIS LINE OF STORMS WOULD BE NEAR
I-65 BETWEEN ROUGHLY 6 AND 9 PM EST AND APPROACHING THE I-75
CORRIDOR BY 11 PM EST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...MEDIA...LAW ENFORCEMENT...AND EMERGENCY MANAGERS SHOULD
MONITOR WEATHER.GOV/LOUISVILLE ON THE INTERNET OR NOAA WEATHER RADIO
FOR UPDATES ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION...AND BE
PREPARED FOR A WIDESPREAD SEVERE WEATHER EVENT THIS AFTERNOON AND
EVENING. SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND
EVENING.

KIRKPATRICK

In the hours before

Special weather statement, Nov 15, 3:59 PM EST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EST TUE NOV 15 2005

INZ076-083-084-089-KYZ023>027-061-070-152300-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-BUTLER KY-LOGAN KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...MORGANTOWN...RUSSELLVILLE
259 PM CST TUE NOV 15 2005 /359 PM EST TUE NOV 15 2005/

THE LEADING EDGE OF A MASSAGE THUNDERSTORM COMPLEX STRETCHED FROM
PAOLI INDIANA SOUTH TO HANCOCK...BUTLER AND INTO FAR WESTERN
LOGAN COUNTIES OF KENTUCKY. THE STRONGEST PART OF THIS COMPLEX WAS
SITUATED NORTH OF ORANGE COUNTY INDIANA. HEAVIER THUNDERSTORMS
WILL MOVE ACROSS THIS AREA BETWEEN 330 PM CST AND 400 PM CST.
WINDS GUSTS IN THE 30 TO 40 MPH RANGE WILL ACCOMPANY THESE
STORMS WITH HIGHER WINDS BEING OBSERVED AFTER 330 PM CST AT A FEW
LOCATIONS.

CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCAST ON
THIS DANGEROUS SITUATION. A TORNADO WATCH IS IN AFFECT FOR ALL THE
REGION.

LD
Special weather statement, Nov 15, 3:59 PM EST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EST TUE NOV 15 2005

INZ076-083-084-089-KYZ023>027-061-070-152300-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-BUTLER KY-LOGAN KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...MORGANTOWN...RUSSELLVILLE
259 PM CST TUE NOV 15 2005 /359 PM EST TUE NOV 15 2005/

THE LEADING EDGE OF A MASSIVE THUNDERSTORM COMPLEX STRETCHED FROM
PAOLI INDIANA SOUTH TO HANCOCK...BUTLER AND INTO FAR WESTERN
LOGAN COUNTIES OF KENTUCKY. THE STRONGEST PART OF THIS COMPLEX WAS
SITUATED NORTH OF ORANGE COUNTY INDIANA. HEAVIER THUNDERSTORMS
WILL MOVE ACROSS THIS AREA BETWEEN 330 PM CST AND 400 PM CST.
WINDS GUSTS IN THE 30 TO 40 MPH RANGE WILL ACCOMPANY THESE
STORMS WITH HIGHER WINDS BEING OBSERVED AFTER 330 PM CST AT A FEW
LOCATIONS.

CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCAST ON
THIS DANGEROUS SITUATION. A TORNADO WATCH IS IN AFFECT FOR ALL THE
REGION.

LD
Special weather statement, Nov 15, 4:34 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EST TUE NOV 15 2005

KYZ023-024-026-027-061-070-152345-
HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-BUTLER KY-LOGAN KY-
INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BEAVER DAM...
LEITCHFIELD...MORGANTOWN...RUSSELLVILLE
334 PM CST TUE NOV 15 2005

STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO OHIO...BUTLER...
LOGAN AND HANCOCK COUNTIES BY 530 PM EST. THE STRONGEST STORMS WILL
REACH OHIO COUNTY AND HANCOCK COUNTIES WITH DAMAGING WINDS AND MAY
POSSIBLY PRODUCE A TORNADO.

ALL OF CENTRAL KENTUCKY REMAINS UNDER A TORNADO WATCH TIL 10 PM
EST.

KIRKPATRICK
Special weather statement, Nov 15, 5:57 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM EST TUE NOV 15 2005

INZ092-KYZ027>032-045-053-062-063-071>074-160000-
CLARK IN-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-
TRIMBLE KY-NELSON KY-LARUE KY-EDMONSON KY-HART KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-
INCLUDING THE CITIES OF...JEFFERSONVILLE...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...BARDSTOWN...HODGENVILLE...
BROWNSVILLE...MUNFORDVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW
457 PM CST TUE NOV 15 2005 /557 PM EST TUE NOV 15 2005/

|
A MASSIVE AREA OF THUNDERSTORMS WAS MOVING INTO CENTRAL KENTUCKY
WITH THE LEADING EDGE OF THE STORMS LOCATED FROM BOWLINGKENTUCKYY
NORTHEAST TO ELIZABETH TOWN.EXTENDINGSCOTTSBURGRG INDIANA AT 5PM CST
600 PM EST. SOME STORMS WEST OF LOUISVILLE HAVE BEEN IDENTIFIED AS
TORNADIC. ALL THE STORMS ARE MOVING RAPIDLY TO THE NORTHEAST. MAKE
PREPARATIONS NOW TO MOVE TO A SAFE LOCATION IF A WARNING IS ISSUED
FOR YOUR LOCATION.

LD
Special weather statement, Nov 15, 5:57 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM EST TUE NOV 15 2005

INZ092-KYZ027>032-045-053-062-063-071>074-160000-
CLARK IN-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-
TRIMBLE KY-NELSON KY-LARUE KY-EDMONSON KY-HART KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-
INCLUDING THE CITIES OF...JEFFERSONVILLE...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...BARDSTOWN...HODGENVILLE...
BROWNSVILLE...MUNFORDVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW
457 PM CST TUE NOV 15 2005 /557 PM EST TUE NOV 15 2005/

|
A MASSIVE AREA OF THUNDERSTORMS WAS MOVING INTO CENTRAL KENTUCKY
WITH THE LEADING EDGE OF THE STORMS LOCATED FROM BOWLING GREEN
KENTUCKY NORTHEAST TO ELIZABETHTOWN...EXTENDING TO SCOTTSBURGRG
INDIANA AT 5PM CST 600 PM EST. SOME STORMS WEST OF LOUISVILLE HAVE
BEEN IDENTIFIED AS TORNADIC. ALL THE STORMS ARE MOVING RAPIDLY TO
THE NORTHEAST. MAKE PREPARATIONS NOW TO MOVE TO A SAFE LOCATION IF A
WARNING IS ISSUED FOR YOUR LOCATION.

LD
Special weather statement, Nov 15, 6:30 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EST TUE NOV 15 2005

KYZ071-160030-
WARREN KY-
INCLUDING THE CITY OF...BOWLING GREEN
530 PM CST TUE NOV 15 2005

...STRONG STORM HEADING FOR WARREN COUNTY...
A STORM WITH THE POTENTIAL OF PRODUCING DAMAGING WINDS AND
POSSIBLY A TORNADO WILL CROSS SOUTHERN WARREN COUNTY BETWEEN 540
PM AND 610 PM CST. FOLKS AROUND WOODBURN...MASSEY MILL...AND
ALVATON SHOULD REMAIN ON THE LOOKOUT FOR THREATENING WEATHER. IF
THE STORM APPROACHES YOUR AREA SEEK STURDY SHELTER IMMEDIATELY
&&
A TORNADO WATCH IS IN EFFECT UNTIL 9PM CST.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 2:49 AM ESTSevere Thunderstorm WarningLMKPerry26 min
Nov 15, 3:19 AM ESTSevere Thunderstorm WarningLMKCrawford26 min
Nov 15, 3:26 AM ESTFlash Flood WarningLMKCrawford, Perry3 hr
Nov 15, 3:41 AM ESTTornado WarningLMKHarrison46 min
Nov 15, 4:14 AM ESTFlash Flood WarningLMKHarrison3 hr
Nov 15, 7:20 AM ESTFlash Flood WarningLMKClark, Floyd, Harrison3 hr
Nov 15, 5:53 PM ESTTornado WarningLMKPerry29 min
Nov 15, 6:12 PM ESTSevere Thunderstorm WarningLMKCrawford33 min
Nov 15, 6:29 PM ESTSevere Thunderstorm WarningLMKOrange31 min
Nov 15, 6:45 PM ESTTornado WarningLMKDubois30 min
Nov 15, 6:55 PM ESTSevere Thunderstorm WarningLMKPerry35 min
Nov 15, 6:59 PM ESTTornado WarningLMKCrawford46 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.